Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on contractive mappings


Author: E. Rakotch
Journal: Proc. Amer. Math. Soc. 13 (1962), 459-465
MSC: Primary 54.85
MathSciNet review: 0148046
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Sur les opérations dans les ensembles abstraits et leur applications aux équations intégrales, Fund. Math. 3 (1922), 160.
  • [2] M. Edelstein, On fixed and periodic points under contraction mappings, J. London Math. Soc. (to appear).
  • [3] T. H. Hildebrandt and L. M. Graves, Implicit functions and their differentials in general analysis, Trans. Amer. Math. Soc. 29 (1927), 127-153.
  • [4] J. Schauder, Der Fixpunktsatz in Funktionalräumen, Studia Math. 2 (1930), 175.
  • [5] E. H. Zarantonello, Solving functional equations by contractive averaging, Mathematical Research Center, Madison, Wisconsin, Technical Summary Report No. 160, June 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0148046-1
PII: S 0002-9939(1962)0148046-1
Article copyright: © Copyright 1962 American Mathematical Society